# SDR CALA9700855

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6857X
- Make and model: Doug DC-10-30
- Aircraft serial: 46991
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Support
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 6 INCH CRACK IN CHANNEL SUPPORT OF NR 2 ENGINE PYLON AFT FAIRING.  THE CHANNEL SUPPORT WAS REMOVED, A REPLACEMENT CHANNEL SUPPORT WAS FABRICATED AND INSTALLED IAW SRM 51-31-01 AND 54-12-02.
